# SDR CAL950368

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Panel
- Condition: Cracked
- Location: Lt Wing
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE LEFT WING UPPER SURFACE TRAILING EDGE PANEL AT OUTBOARD END OF OUTBOARD FLAP WITH A 1 INCH CRACK IN DOUBLER ATTACHED TO INBOARD SIDE.  THE CRACKED DOUBLER WAS REMOVED.  A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-30-1 AND 51-30-2.  (M)
